Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 27, 2009, 5:00 PM MDT for Lincoln County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2009, 5:00 PM MDT (23:00 UTC)
- Expired
- May 27, 2009, 5:36 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 109 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 272300
SVRABQ
NMC027-280000-
/O.NEW.KABQ.SV.W.0039.090527T2300Z-090528T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT WED MAY 27 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 600 PM MDT
* AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ARABELA...OR ABOUT 28 MILES NORTHEAST OF RUIDOSO...AND MOVING
SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARABELA AROUND 515 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3374 10507 3363 10490 3341 10521 3359 10541
3374 10531
TIME...MOT...LOC 2259Z 297DEG 10KT 3362 10526
$$1 follow-up statement
000
WWUS55 KABQ 272336
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT WED MAY 27 2009
NMC027-272347-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-090528T0000Z/
LINCOLN-
536 PM MDT WED MAY 27 2009
...SEVERE THUNDERSTORM WARNING CANCELLED FOR CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3374 10507 3363 10490 3341 10521 3359 10541
3374 10531
TIME...MOT...LOC 2337Z 297DEG 10KT 3357 10515
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:59 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, May 27, 2:59 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MDT WED MAY 27 2009 .DISCUSSION... UPTICK IN AREAL COVERAGE OF THUNDERSTORMS HAS OCCURRED TODAY. THANKS IN LARGE PART TO THE MOISTURE INFUSION BROUGHT ON BY THE BACK DOOR FRONT. PW VALUES ARENT ENORMOUS BUT THE RIGHT MIX OF INSTABILITY AND MOISTURE HAS PROVIDED TODAY/S ACTION. SUSPECT THAT OCCASIONALLY SEVERE CELLS WILL CONTINUE INTO THE EARLY EVENING WITH THE MAIN FOCUS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STEERING FLOW CONSIDERATIONS. PRETTY STRAIGHT FORECAST EXPECTED FOR THE NEXT FEW DAYS. MADE A FEW MODIFICATIONS TO INHERITED GRIDS BUT THE OVERALL TREND IS PRETTY MUCH THE SAME. GRADUAL WARMING TREND EXPECTED EACH DAY ALTHOUGH SOME FLUCTUATIONS DUE TO CLOUD COVER AND THUNDERSTORM AFFECTS DURING THE PEAK HEATING PERIOD. SHOWERS AND THUNDERSTORMS WILL ALSO CONTINUE TO FIRE UP OVER THE HIGHER TERRAIN AND MOVE OFF THE HIGHER TERRAIN BASED ON STEERING FLOW. WEATHER MODELS ARE PRETTY CONSISTENT WITH KEEPING A BROAD AREA OF HIGH PRESSURE ALOFT OVER SOME PORTION OF THE GREAT BASIN AND FOUR CORNERS AREA THURSDAY AND FRIDAY. THIS MEANS THAT THE FORECAST AREA WILL BE UNDER THE INFLUENCE OF A PRETTY LIGHT STEERING FLOW AND STORM TRANSLATION WILL BE DOMINATED BY INTERSECTING OUTFLOW BOUNDARIES AND THE SO CALLED BUMPER CAR AFFECT. OVERALL. ADJUSTED POP GRIDS SLIGHTLY BASED ON THIS. AS FAR AS THE WEEKEND GOES...BOTH ECMWF AND GFS SLIDE A WEAK UPPER WAVE EASTWARD OVER SOUTHERN CALIFORNIA. AT THE SAME TIME THE BROAD AREA OF HIGH PRESSURE ALOFT GRADUALLY BREAKS DOWN. STEERING FLOW IS EXPECTED TO INCREASE OUT OF THE WEST/SOUTHWEST. ONE OR TWO RIPPLES OF ENERGY CAUGHT IN THIS FLOW COULD ACT TO CONCENTRATE STORM ACTIVITY OVER SOME PORTION OF THE FORECAST AREA...OTHERWISE THE MOST SIGNIFICANT PART OF STORM ACTIVITY IS EXPECTED TO SHIFT EASTWARD WHILE SOME WESTERN AREAS BEGIN THE DRYING PROCESS. PWATS ARE CURRENTLY AROUND 1 STANDARD DEVIATION BELOW NORMAL ACROSS PORTIONS OF NORTHWEST MEXICO AND THE BAJA...THUS A SOUTHWESTERLY FLOW WILL EVENTUALLY ACT TO DRY OUT THE STATE. IT APPEARS THE MONDAY THROUGH WEDNESDAY PERIOD WILL BE DRIER OVERALL AS AN UPPER LOW DIGS INTO THE WESTERN TIER. WEST/SOUTHWEST FLOW AHEAD OF THIS LOW SHOULD CONTINUE THE DRYING PROCESS. WITH THAT BEING SAID...SUSPECT THERE WILL BE THE DIURNAL SLOSHING OF HIGHER DEWPOINTS ACROSS PORTIONS OF THE EASTERN PLAINS...AT LEAST EARLY ON WITH HIGH PRESSURE TO THE EAST. THERE ALSO APPEARS TO BE A BACK DOOR FRONT TO CONSIDER MONDAY NIGHT INTO TUESDAY BUT GFS AND ECMWF ARE AT ODDS WITH THE STRENGTH. 50 && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY OR MID EVENING WITH THE STRONGEST STORMS...FEATURING SOME HAIL AND LOCALLY STRONG AND GUSTY LOW LEVEL WINDS WITH SOME WIND SHEAR...ACROSS NORTH CENTRAL NM AND AREAS NEAR AND UP TO ABOUT 80 MILES EAST OF THE CENTRAL MT CHAIN. WEST AND NORTHWEST FLOW ALOFT WILL STEER MOST STORMS TOWARD THE EAST AND SOUTHEAST. ONLY ISOLATED ACTIVITY WILL LINGER ACROSS THE FORECAST AREA LATE TONIGHT. HOWEVER...MVFR OR EVEN SHORT LIVED IFR CONDITIONS IN PATCHY FOG MAY RETURN TO SOME LOCALIZED SPOTS ACROSS THE NORTHERN VALLEYS AS WELL AS SOME SPOTS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY THURSDAY MORNING. THIS THOUGH WILL BE LESS WIDESPREAD THAN WAS THE CASE EARLY TODAY. ANOTHER ROUND OF ISOLATED TO SCATTERED SHOWERS AND STORMS LIKELY THU AFTN WITH EMPHASIS AGAIN NEAR AND JUST EAST OF THE NORTHERN MTS AND IN THE GILA REGION. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 43 && .FIRE WEATHER... MIX OF DRY AND WET STORMS IN W NM INTO THIS EVENING...MORE WET THAN DRY CENTRAL SECTIONS AND MOSTLY WET IN THE E. BE ALERT FOR SOME LIGHTNING STRIKES OUTSIDE OF RAIN SHAFTS W AND POSSIBLY CENTRAL SECTIONS. FAIRLY SIMILAR CONDITIONS FOR THU AS FORECAST AREA GOES INTO MOISTURE RECYCLE MODE WITH NOT MUCH ADDITIONAL FRESH MOISTURE ADVECTION INTO THE AREA. FRIDAY MAY BRING A SLIGHT DOWNTURN IN THUNDERSTORM COVERAGE AND WETNESS. LONG RANGE MODELS DO SHOW A SLIGHT DRYING TREND OVER THE WEEKEND AND MORE SO INTO NEXT WEEK AS A DRIER WEST TO SOUTHWEST FLOW ALOFT IS DEPICTED TO OVERTAKE THE STATE. HOWEVER...BEFORE THAT HAPPENS THE UPPER LEVEL TROUGH TO THE WEST MAY HAVE A STRONG ENOUGH IMPULSE COME UP TOWARD THE STATE BEFORE MOST OF THE MOISTURE IS SCOURED OUT SO THAT AN UPTICK IN STORM ACTIVITY IS POSSIBLE SATURDAY. OVERALL...SURFACE WINDS WILL BE LIGHTER THAN THE NORM DURING THE PERIOD. STRONGEST WINDS WILL BE ASSOCIATED WITH LOCALIZED EVENING GAP WINDS AND AFTERNOON AND EVENING THUNDERSTORM OUTFLOWS. MINIMUM HUMIDITY...AT LEAST THROUGH SATURDAY IS EXPECTED TO REMAIN NEAR OR ABOVE 15 PCT EVERYWHERE IN THE EAST AND MAJORITY OF LOCALES IN THE WEST. MAX TEMPERATURES ARE EXPECTED TO BE FROM 0 TO 10 DEGREES BELOW NORMAL THURSDAY BUT GENERALLY WARM UP TO NEAR NORMAL FRIDAY AND SATURDAY. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 80 49 84 / 10 20 30 20 GALLUP.......................... 45 74 43 78 / 10 20 30 30 GRANTS.......................... 45 74 47 78 / 20 20 20 20 GLENWOOD........................ 47 85 49 89 / 10 20 20 30 CHAMA........................... 35 65 37 69 / 30 40 40 40 LOS ALAMOS...................... 46 67 48 71 / 20 20 30 20 RED RIVER....................... 31 56 33 60 / 40 60 40 40 TAOS............................ 41 68 43 72 / 20 30 20 20 SANTA FE........................ 44 69 46 73 / 30 30 40 30 SANTA FE AIRPORT................ 45 73 47 77 / 30 10 40 20 ESPANOLA........................ 44 77 46 81 / 20 10 20 10 ALBUQUERQUE HEIGHTS............. 54 76 56 80 / 20 10 30 10 ALBUQUERQUE VALLEY.............. 55 82 57 86 / 20 10 30 10 ALBUQUERQUE FOOTHILLS........... 53 75 55 79 / 20 10 20 10 ALBUQUERQUE WEST MESA........... 53 81 55 85 / 30 10 20 10 SOCORRO......................... 54 84 56 88 / 30 10 20 20 SANDIA PARK/CEDAR CREST......... 44 69 46 73 / 20 20 40 20 MORIARTY/ESTANCIA............... 43 73 45 77 / 20 30 40 30 CARRIZOZO....................... 50 79 52 83 / 30 20 30 30 RUIDOSO......................... 41 69 43 73 / 30 30 30 40 RATON........................... 45 70 47 74 / 30 20 20 20 LAS VEGAS....................... 41 70 43 74 / 40 40 30 20 ROY............................. 48 72 50 76 / 30 20 10 10 CLAYTON......................... 48 80 50 84 / 20 5 10 10 SANTA ROSA...................... 51 80 54 84 / 20 20 10 10 TUCUMCARI....................... 53 82 56 86 / 10 10 10 10 FORT SUMNER..................... 51 82 55 86 / 20 10 10 10 CLOVIS.......................... 52 82 56 86 / 10 10 10 10 PORTALES........................ 52 83 57 87 / 10 10 10 10 ROSWELL......................... 54 83 57 87 / 20 20 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 50/43
Hazardous weather outlook, May 27, 3:09 PM MDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT WED MAY 27 2009 NMZ001>021-026-281200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 309 PM MDT WED MAY 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL AFFECT CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA...FOCUSED ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THROUGH THE REST OF TODAY INTO THE MID EVENING HOURS. ISOLATED SEVERE HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE WITH THE STORMS. MINOR FLOODING WILL ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SMALL HAIL...GUSTY WINDS AND MINOR FLOODING WILL ALL BE POSSIBLE WITH THE STRONGER STORMS THROUGH THE END OF THE WEEK AND OVER THE WEEKEND. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE REST OF TODAY ACROSS AREAS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS DUE TO ISOLATED SEVERE THUNDERSTORMS. 50
In the hours before
Special weather statement, May 27, 2:50 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 PM MDT WED MAY 27 2009 NMZ002-003-010-272115- NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY- 250 PM MDT WED MAY 27 2009 ...STRONG THUNDERSTORM MOVING OVER EASTERN SANDOVAL COUNTY... AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES WEST OF COCHITI PUEBLO. MOVEMENT WAS EAST TO SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE COCHITI LAKE...DOMINGO... LA BAJADA...PENA BLANCA AND SANTO DOMINGO PUEBLO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Local storm report, May 27, 3:16 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT WED MAY 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL LAS VEGAS 35.60N 105.22W
05/27/2009 M0.75 INCH SAN MIGUEL NM EMERGENCY MNGR
HAIL ACCUMULATED TO AROUND 4 INCHES IN DEPTH
&&
EBREONSpecial weather statement, May 27, 3:29 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT WED MAY 27 2009 NMZ005-272200- NORTHEAST HIGHLANDS- 329 PM MDT WED MAY 27 2009 ...STRONG THUNDERSTORM MOVING OVER WESTERN GUADALUPE COUNTY... AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES SOUTHEAST OF OCATE. MOVEMENT WAS SOUTH AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL MORA COUNTY AND RURAL EXTREME SOUTH CENTRAL COLFAX COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, May 27, 3:58 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 PM MDT WED MAY 27 2009 NMZ016-017-272230- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 358 PM MDT WED MAY 27 2009 ...STRONG THUNDERSTORM MOVING OVER CENTRAL LINCOLN COUNTY... AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ENCINOSO. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL LINCOLN COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, May 27, 4:20 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 420 PM MDT WED MAY 27 2009 NMZ004-005-011-272245- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS- 420 PM MDT WED MAY 27 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST MORA COUNTY... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LA CUEVA. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA VISTA... GOLONDRINAS...LUCEROS...MANUELITAS...RAINSVILLE AND SAPELLO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, May 27, 4:32 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT WED MAY 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL BUENA VISTA 35.91N 105.25W
05/27/2009 E0.88 INCH MORA NM TRAINED SPOTTER
&&
EBREONThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:20 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 115 min |
| May 27, 1:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| May 27, 1:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| May 27, 1:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 2 hr |
| May 27, 2:17 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 58 min |
| May 27, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 27, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 35 min |
| May 27, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 42 min |
| May 27, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 65 min |
| May 27, 3:50 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 115 min |
| May 27, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 27, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 32 min |
| May 27, 4:40 PM MDT | Areal Flood Advisory | ABQ | Valencia | 95 min |
| May 27, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| May 27, 5:19 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 86 min |
| May 27, 5:29 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 91 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.